# SDR MASA2019080111982

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 23,989 hours, 21,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR DIFFICULT TO OPEN AND CLOSE.  OPEN
